# SDR USAA2010092092045

- Difficulty date: September 3, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FLOORBEAM WEB AT BS 710, BBL 07.  REPAIRED FLOORBEAM WEB AT BS 710, BBL 07 IAW BOEING DRAWING & ROUTINE TASK CARD M2C57002.
